# SDR DHLA2009743DH612

- Difficulty date: November 12, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BE 1010 RBL 62 FLOORBEAM WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 1010 BTWN RBL 29 AND RBL 70 OAW EO COO-2-53-488-08 DTD 12/18/08 DOCUMENTED ON FAA FORM 8110-3.
